Published in Ergodic Theory and Dynamical Systems, 17(6),1437-1448. Errata published in Ergodic Theory and Dynamical Systems, 18(4), 1047. © 1997 Cambridge University Press


We consider one-dimensional flows which arise as hyperbolic invariant sets of a smooth flow on a manifold. Included in our data is the twisting in the local stable and unstable manifolds. A topological invariant sensitive to this twisting is obtained.

errata.pdf (83 kB)
Errata (148 kB)
PostScript copy of article (153 kB)
PostScript copy of Errata

searchart6.pdf (2126 kB)
searchable pdf copy of article

Included in

Mathematics Commons